Change search
ReferencesLink to record
Permanent link

Direct link
Mixed norms and Sobolev type inequalities
Karlstad University, Faculty of Technology and Science, Department of Mathematics.ORCID iD: 0000-0001-5459-0796
2006 (English)In: Banach Center Publications, ISSN 0137-6934, E-ISSN 1730-6299, Vol. 72, 141-160 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
Polska Akademia Nauk , 2006. Vol. 72, 141-160 p.
National Category
Research subject
URN: urn:nbn:se:kau:diva-21508OAI: diva2:595181
Available from: 2013-01-21 Created: 2013-01-21 Last updated: 2016-05-31Bibliographically approved

Open Access in DiVA

No full text

Other links


Search in DiVA

By author/editor
Kolyada, Viktor
By organisation
Department of Mathematics
In the same journal
Banach Center Publications

Search outside of DiVA

GoogleGoogle Scholar

Total: 12 hits
ReferencesLink to record
Permanent link

Direct link